# SDR SWAA070542

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- Aircraft time: 60,597 hours, 50,392 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: 65C2638416M
- Part serial: 5584D
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT ELEVATOR TAB CONTROL ROD ATTACH POINT BROKEN.  REMOVED AND REPLACED RIGHT ELEVATOR TAB PER MM.
